# SDR GLBA2017041300648

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 39,945 hours, 49,596 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Condition: Dirty
- Location: Rt Propeller
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

THE CREW NOTED THAT THEY EXPERIENCED AN UNSCHEDULED AUTOFEATHER CYCLING DURING APPROACH TO LAND. THE ISSUE OCCURRED ON THE RIGHT ENGINE.  MAINTENANCE REMOVED AND INSTALLED RIGHT ENGINE COWL IAW TC 1900-7100.10 STEPS 1, 2, 13, AND 14. CLEANED RIGHT LOW PRESSURE SWITCH IAW MM 61-21-01. CLEANED AND LUBED LOW PITCH SOLENOID IAW FCD 1900-09-79-01 STEPS 5 AND 13. CREW OPS CHECKED GOOD.
